# SDR TRAX200701502

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7590
- Aircraft time: 14,795 hours, 11,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - MINOR SURFACE CORROSION ON LOWER AFT FUSELAGE AT FS 409.94 APPROX 12FT FROM CENTER LINE (MARKED).
